Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 19, Issue 4, October–December 2019  pp. 807–816.

On the Finite-Zone Periodic PT-Symmetric Potentials

Authors:  O. A. Veliev (1)
Author institution:(1) Depart. of Math., Dogus University, Acıbadem, 34722, Kadiköy, Istanbul, Turkey


In this paper we find explicit conditions on the periodic PT-symmetric complex-valued potential $q$ for which the number of gaps in the real part of the spectrum of the one-dimensional Schrodinger operator $L(q)$ is finite.

2010 Math. Subj. Class. 34L05, 34L20.

Keywords: Schrodinger operator, PT-symmetric potential, finite-zone potentials.

Contents   Full-Text PDF